# SDR YENA20140302046

- Difficulty date: March 2, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 20,035 hours, 12,039 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006020243
- Condition: Failed
- Location: Right
- Part time: 12,009 hours, 7,383 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO SMOKE IN CABIN AND SMOKE STOPPED WHEN "CABIN IFE" WAS TURNED OFF.  EXECUTED SMOKE CABIN SMOKE QRH TO IDENTIFY IFE, THEN EXECUTED SMOKE/FUME REMOVAL QRH TO DISIPATE SMOKE.  SUSPECT SMOKE WAS FROM IFE BECAUSE IT STOPPED WHEN REMOVED POWER FROM IFE IAW QRH PROCEDURE.  ACCOMPLISHED FIM TASK 21-20-00-810-801-A NO ABNORMALITIES NOTED.  ACCOMPLISHED ELECTRICAL ODOR INTEGRITY CHECK IAW MM 44-20-10, PAGES 5034-5036 VISUAL AND SENSORY INSPECTION SHOW NO EVIDENCE LTV SYSTEM IS COMPROMISED.  ALL OPS NORMAL.  FOUND DEBRIS ON HEAT EXCHANGER. RT AIR CYCLE MACHINE AND DUAL HEAT EXCHANGER WAS R & R IAW AMM 21-51-04 AND 21-51-05.  OPS AND LEAK CHECKED GOOD.
